A study of the total chromatic number of equibipartite graphs

Bor Liang Chen*, Chun Kan Cheng, Hung-Lin Fu, Kuo Ching Huang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The total chromatic number χt(G) of a graph G is the least number of colors needed to color the vertices and edges of G so that no adjacent vertices or edges receive the same color, no incident edges receive the same color as either of the vertices it is incident with. In this paper, we obtain some results of the total chromatic number of the equibipartite graphs of order 2n with maximum degree n - 1. As a part of our results, we disprove the biconformability conjecture.

Original languageEnglish
Pages (from-to)49-60
Number of pages12
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 6 Apr 1998

Fingerprint Dive into the research topics of 'A study of the total chromatic number of equibipartite graphs'. Together they form a unique fingerprint.

Cite this